List of citations in Numdam for : Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data

Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 5, pp. 539-551.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 8 (2009) no. 4, pp. 767-803.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 6 (2007) no. 2, pp. 195-261.

Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 1, pp. 127-133.

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, pp. 679-704.

Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 1, pp. 1-11.


Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 4, pp. 741-808.


Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 375-396.